# SDR C77A20150910002

- Difficulty date: September 11, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 21,481 hours, 12,356 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 10,625 hours, 6,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE MAIN CABIN, RT BEAM, PN 170-65669-004, HAS MULTIPLE AREAS OF CORROSION, BETWEEN FRAME 86 - 87, Y=275, ZONE 200, BL 260.  R & R FWD CABIN RT MAIN CABIN BEAM IAW SRM 51-41-01 & 51-43-01 ON WO 19451292D5 IAW EO E175-53MR-094 REV 4 WO 645758.
